MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Clouding/Hazing (1878)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to the manufacturer; however, there was no inlay found inside the container and no further analysis could be performed.The device history record review of the manufacturing lot was performed and there were no discrepancies or unusual findings related to the reported issue.Corneal haze is listed in the device labeling as a known potential risk.Complaint reference number: (b)(4).
 
Event or Problem Description
The patient underwent uneventful implantation of the corneal inlay in the left eye on (b)(6) 2016.The patient presented with moderate central and peripheral corneal haze 5 months postoperatively with recurrences on (b)(6) 2017.The inlay was subsequently explanted on (b)(6) 2017.The haze did not result in a significant decrease in best corrected distance vision (bcdva).At last examination on (b)(6) 2017, the haze had improved slightly.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
lake forest CA 92630 8835
MDR Report Key7162843
Report Number3005956347-2018-00001
Device Sequence Number96819
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/08/2019
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number002979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;